# SDR UALA2012031201610

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,082 hours, 22,002 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN USING AUTOPILOT 1FMGC DROPS OUT OF MNGD SPEED AND NAV.  REVERTS TO SLCTD SPD AND HDNG TBLSHT & SUSPECT FAC NR 1.  FAC 1 & 2 SWAPPPED FOR T-S, A-C REMOVE FROM CAT II & III UNTIL SATISFACTORY AUTOLAND TEST ACCPD. A-C IS DOWNGRADED TO CAT I STATUS.  ACCOMPLISHED SATISFACTORY CAT III TEST PER MM.  AC RETURNED TO CAT III SERVICE.
